![]() |
Volumn 314, Issue 1-2, 2004, Pages 281-285
|
On the P-NP problem over real matrix rings
|
Author keywords
Blum Shub Smale model; Matrix ring; Polynomial complexity classes
|
Indexed keywords
ALGEBRA;
COMPUTATIONAL METHODS;
MATHEMATICAL MODELS;
MATRIX ALGEBRA;
POLYNOMIALS;
PROBLEM SOLVING;
SET THEORY;
THEOREM PROVING;
BLUM-SHUB-SMALE MODELS;
MATRIX RING;
POLYNOMIAL COMPLEXITY CLASSES;
COMPUTATIONAL COMPLEXITY;
|
EID: 84983722938
PISSN: 03043975
EISSN: None
Source Type: Journal
DOI: 10.1016/j.tcs.2003.11.022 Document Type: Article |
Times cited : (2)
|
References (9)
|